# SDR DALA2023051203775

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N306DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55085
- Aircraft time: 6,425 hours, 3,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 608701-14AD SECTION I ISSUED FOR CORROSION TO LH SLAT TRACKS. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II EVERY 850 FH UNTIL SECTION III. SECTION III REQUIRED PRIOR TO 8500FH FROM SECTION I ACCOMPLISHMENT. ASSOCIATED AA 5742-01028 ADDED FOR AC 8306 ASSOCIATED ER/A 00-608701 ADDED FOR AC 8306. ACCOMPLISHED ER/A 608701-14AD SECTION I TIME LIMITED REPAIR REV. ORIGINAL. (LP# 2759571)
